A Classification of a Totally Umbilical Slant Submanifold of Cosymplectic Manifolds
Siraj Uddin,
Cenap Ozel and
Viqar Azam Khan
Abstract and Applied Analysis, 2012, vol. 2012, 1-8
Abstract:
We study slant submanifolds of a cosymplectic manifold. It is shown that a totally umbilical slant submanifold ð ‘€ of a cosymplectic manifold ð ‘€ is either an anti-invariant submanifold or a 1−dimensional submanifold. We show that every totally umbilical proper slant submanifold of a cosymplectic manifold is totally geodesic.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/716967.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/716967.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:716967
DOI: 10.1155/2012/716967
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().